# SDR R61A202002220227

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AFT WET AREA GUSSET AT FR90 RBL 24" AS MARKED. REMOVED, REPLACED AFT WET AREAS GUSSET
AT FR90 RBL 24'' AND APPLIED SURFACE PROTECTION TO AFT WET AREA GUSSET AT FR90 RBL 24" REF SRM 51-40-08, 51-23-04, 51-23-05, 51-23-06. A/C REMAINS IN CHECK.
